# SDR TSAA0332193

- Difficulty date: December 2, 2003
- Submitted: December 22, 2003
- Operation: Air carrier
- Aircraft: N818AL
- Make and model: Boeing 737230
- Aircraft serial: 22117
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Cable
- Part number: 10613378
- Condition: Out Of Adjust
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAEKOFF, DURING CLIM THE LANDING GEAR CONTROL LEVER WOULD NOT MOVE UP AND SIMULTANEOUSLY THE TAKEOFF WARNING HORN SOUNDED WHEN THE FLAPS WERE RETRACTED.  PERFORMED GROUND SPOILER INTERLOCK VALVE CONTROL CABLE ADJUSTMENT AND TEST IAW MM 27-62-51.  AIRCRAFT RETURNED TO SERVICE.  (M)
